Alert archive / West Virginia / Flash Flood Warnings in 2019

Flash Flood Warning 46, NWS Charleston, WV

July 11, 20195 counties in West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 11, 2019, 12:13 PM EDT for 5 counties in West Virginia. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2019, 12:13 PM EDT (16:13 UTC)
Expired
Jul 11, 2019, 2:15 PM EDT
In force
2 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Doddridge County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 2:00 PM EDTFLASH FLOOD1 W Pullman, WVHIGH WATER REPORTED ALONG CHEVAUX-DE-FRISE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 107 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
430 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

072 
WGUS51 KRLX 111613
FFWRLX
WVC017-073-085-095-107-111815-
/O.NEW.KRLX.FF.W.0046.190711T1613Z-190711T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1213 PM EDT Thu Jul 11 2019

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  Pleasants County in northwestern West Virginia...
  Central Ritchie County in northwestern West Virginia...
  West central Doddridge County in northern West Virginia...
  Southwestern Tyler County in northern West Virginia...
  East central Wood County in northwestern West Virginia...

* Until 215 PM EDT.

* At 1213 PM EDT, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to
  one inch of rain has already fallen. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Harrisville, Pennsboro, North Bend State Park, Ellenboro, Cairo,
  Pullman, Greenwood, Willow Island, Nutter Farm, Maxwell, Petroleum,
  Schultz, Wick, Mountain, Hebron, Pike, Berea and Highland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3945 8087 3912 8087 3917 8131 3918 8130
      3918 8131 3917 8133 3917 8134 3935 8134

$$

21
1 follow-up statement
054 
WGUS71 KRLX 111811
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
211 PM EDT Thu Jul 11 2019

WVC017-073-085-095-107-111821-
/O.EXP.KRLX.FF.W.0046.000000T0000Z-190711T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pleasants WV-Ritchie WV-Doddridge WV-Tyler WV-Wood WV-
211 PM EDT Thu Jul 11 2019

...THE FLASH FLOOD WARNING FOR PLEASANTS...CENTRAL RITCHIE...WEST
CENTRAL DODDRIDGE...SOUTHWESTERN TYLER AND EAST CENTRAL WOOD COUNTIES
WILL EXPIRE AT 215 PM EDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3945 8087 3912 8087 3917 8131 3918 8130
      3918 8131 3917 8133 3917 8134 3935 8134

$$

RG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 9:39 AM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 11, 9:39 AM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
939 AM EDT Thu Jul 11 2019

.SYNOPSIS...
Cold front moves through on later today with strong storms.
Another high pressure builds for the beginning of the weekend.
Unsettled weather returns next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 940 AM Thursday...

Performed a refresh on PoPs this morning to better correlate
with radar and satellite trends. Do expect to be somewhat
chasing PoPs today, as synoptic forcing lends to scattered
convection along subtle mesoscale waves in the uncapped
environment. At this hour, a broken prefrontal wave crosses the
64/79 corridors with another wave forming behind it over
southern Ohio. Will have to carefully monitor these storm
clusters as they intensify this afternoon, and as they modify
the environment the eventual cold front enters this evening.

As of 530 AM Thursday...

A cold front will approach from the west tonight. Ahead of the
front, expect an increase in clouds and showers mainly across
the southern half of the area this morning. Shower and storm
activity could intensity this afternoon aided by afternoon heat
and CAPE and some deep layered shear. In fact, there is a slight
risk for severe thunderstorms over portions of southeast OH and
northern half of WV through this evening. The main threat will
be damaging winds. PWATs around 2.25 inches suggest heavy
downpours could result in very heavy instantaneous pcpn rates
leading to flash flooding.

The actual cold front arrives along the OH River by 06Z tonight,
to promote additional showers or storms over the area. The front
moves east late tonight, exiting the eastern mountains by early
Friday morning.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 215 AM Thursday...

Gradual drying trend taking hold in the short term period. Could
still be a stray shower or storm on Friday, mainly across the
higher terrain during peak heating hours. Otherwise, high
pressure will gradually take hold, keeping the region dry
through the remainder of the extended period. There is a small
possibility for a stray shower or storm across far southwest VA
on Saturday as moisture streams northward from tropical low, but
overall area should remain dry.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 215 AM Thursday...

Showers and storms will increase in coverage again particularly
across the north at the start of the period as a frontal
boundary sags south towards the area. Period gradually becomes
more active by early to mid next week, as tropical low remnants
move north into the area. There is still however lots of
uncertainty with this and discrepancy between models concerning
the path and timing.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
As of 650 AM Thursday...

Showers and storms ahead of an approaching cold front have
already developed across southeast OH, spreading east into
portions of WV. This activity is slow moving. Thus, is causing
periods of IFR along their path. By 2 pm, an increase in showers
and storm activity is expected due to afternoon heating, ample
surface based CAPE and limited deep layered shear.

PWATs will increase to 2.25 inches, which could result in very
heavy downpours with each storm. The front will arrive to
the OH River by 00Z Friday, and continue to produce shower
activity through 12Z Friday.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: May not have restrictions at CRW tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
EDT 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  L    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  L    M    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 12Z FRIDAY...
No widespread IFR conditions expected.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/SL
NEAR TERM...ARJ/MC
SHORT TERM...SL
LONG TERM...SL
AVIATION...ARJ
Hazardous weather outlook, Jul 11, 4:25 AM EDT, 7 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
425 AM EDT Thu Jul 11 2019

VAZ003-004-WVZ024>026-033-034-515>518-120830-
Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
425 AM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for southwest Virginia, and
portions of southeast West Virginia and southern West Virginia.

.DAY ONE...Today and Tonight.

There is a marginal risk for severe thunderstorms Today. Damaging
winds are the primary risk.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ066-067-075-076-083-084-WVZ010-011-019-020-027>032-039-040-
519>526-120830-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Pleasants-Tyler-
Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-
Barbour-Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
425 AM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia,
northern West Virginia and southeast West Virginia.

.DAY ONE...Today and Tonight.

There is a slight risk for severe thunderstorms today. Damaging
winds are the primary risk.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ101>103-105-OHZ085>087-WVZ005>009-013>018-120830-
Greenup-Carter-Boyd-Lawrence KY-Meigs-Gallia-Lawrence OH-Wayne-
Cabell-Mason-Jackson WV-Wood-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-
425 AM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, northern
West Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

There is a slight risk for severe thunderstorms today. Damaging
winds are the primary risk.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 11, 7:54 AM EDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Charleston WV
754 AM EDT Thu Jul 11 2019

KYZ102-105-WVZ005-111245-
Carter-Lawrence-Wayne-
754 AM EDT Thu Jul 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LAWRENCE...
SOUTHEASTERN CARTER AND SOUTHWESTERN WAYNE COUNTIES...

At 750 AM EDT, strong thunderstorms were clustered over Little Sandy,
or near Sandy Hook, moving east at 25 mph.

Locations impacted include...
Louisa, Blaine, Yatesville Lake State Park, Fort Gay, Webbville,
Ulysses, Charley, Centerville, Bruin, Martha, Keaton, Gallup,
Clifford, Glenhayes, Willard, Buchanan, Houckville and Fallsburg.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3826 8260 3825 8259 3826 8257 3827 8253
      3791 8248 3795 8250 3796 8257 3792 8260
      3789 8260 3788 8262 3800 8294 3796 8299
      3797 8302 3800 8302 3804 8300 3805 8296
      3812 8289 3817 8292 3818 8305 3819 8306
TIME...MOT...LOC 1150Z 269DEG 32KT 3803 8321

21
Special weather statement, Jul 11, 10:49 AM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Charleston WV
1049 AM EDT Thu Jul 11 2019

OHZ075-076-083>087-WVZ007>009-014-111545-
Washington-Jackson-Athens-Meigs-Gallia-Lawrence-Vinton-Jackson-Mason-
Wood-Putnam-
1049 AM EDT Thu Jul 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MEIGS...SOUTHWESTERN
WASHINGTON...GALLIA...SOUTHERN JACKSON...SOUTHEASTERN ATHENS...
SOUTHEASTERN VINTON...NORTHERN LAWRENCE...MASON...NORTH CENTRAL
PUTNAM...NORTHWESTERN JACKSON AND WEST CENTRAL WOOD COUNTIES...

At 1047 AM EDT, strong thunderstorms were clustered near Oak Hill,
moving east at 35 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Jackson, Point Pleasant, Gallipolis, Pomeroy, Oak Hill, Rio Grande,
Racine, Coolville, Rutland, Forked Run State Park, Ravenswood, New
Haven, Mason, Tuppers Plains, Gallia, Vernon, Waterloo, Middleport,
Chester and Syracuse.

Torrential rainfall is also occurring with up to an inch in an hour,
with these storms. This rain may cause localized flooding. Do not
drive your vehicle through flooded roadways.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3868 8276 3868 8271 3875 8270 3875 8266
      3885 8265 3886 8276 3892 8276 3903 8273
      3931 8169 3865 8182 3863 8276
TIME...MOT...LOC 1447Z 268DEG 33KT 3885 8248

21
Special weather statement, Jul 11, 11:34 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Charleston WV
1134 AM EDT Thu Jul 11 2019

OHZ076-WVZ009>011-017-019-111600-
Washington-Ritchie-Wirt-Wood-Pleasants-Tyler-
1134 AM EDT Thu Jul 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WASHINGTON...
PLEASANTS...NORTHWESTERN RITCHIE...NORTH CENTRAL WIRT...WESTERN TYLER
AND WOOD COUNTIES...

At 1132 AM EDT, strong thunderstorms were clustered near Parkersburg,
moving east at 40 mph.

Locations impacted include...
Parkersburg, Marietta, Belpre, Harrisville, St. Marys, Vienna,
Williamstown, Belmont, Washington, Mineralwells, North Bend State
Park, Lubeck, Boaz, Newport, Matamoras, North Hills, Ellenboro,
Cairo, Friendly and Maxwell.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 165 and 186.
 Interstate 77 in Ohio between mile markers 1 and 4.
 Route 50 in West Virginia between mile markers 1 and 37.

Torrential rainfall, up to an inch an hour, is also occurring with
these storms. This may cause localized flooding. Do not drive your
vehicle through flooded roadways.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3957 8104 3954 8104 3955 8102 3954 8102
      3911 8107 3911 8173 3936 8168 3958 8116
TIME...MOT...LOC 1532Z 262DEG 34KT 3927 8146

21
Special weather statement, Jul 11, 11:39 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Charleston WV
1139 AM EDT Thu Jul 11 2019

KYZ102-103-105-111645-
Boyd-Carter-Lawrence-
1139 AM EDT Thu Jul 11 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BOYD...NORTHWESTERN
LAWRENCE AND CARTER COUNTIES...

At 1137 AM EDT, a strong thunderstorm was located over Rodburn, or
over Morehead, moving east at 20 mph.

Locations impacted include...
Grayson, Olive Hill, Grayson Lake State Park, Webbville, Denton,
Rush, Grahn, Soldier, Globe, Willard, Hitchins and Houckville.

This includes Interstate 64 in Kentucky between mile markers 149 and
177, and between mile markers 179 and 182.

Torrential rainfall is also occurring with this storm, with up to an
inch or more in an hour.  This may cause localized flooding. Do not
drive your vehicle through flooded roadways.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3833 8327 3835 8323 3836 8312 3837 8276
      3811 8275 3811 8290 3812 8289 3817 8292
      3817 8298 3820 8301 3820 8304 3818 8305
      3823 8309 3827 8317 3823 8322 3819 8323
      3819 8326 3821 8330 3832 8334
TIME...MOT...LOC 1537Z 266DEG 19KT 3821 8340

21
Special weather statement, Jul 11, 12:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston WV
1200 PM EDT Thu Jul 11 2019

OHZ076-WVZ009>011-019-020-111645-
Washington-Doddridge-Ritchie-Wood-Pleasants-Tyler-
1200 PM EDT Thu Jul 11 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON...
PLEASANTS...RITCHIE...WESTERN DODDRIDGE...SOUTHERN TYLER AND EAST
CENTRAL WOOD COUNTIES...

At 1158 AM EDT, a strong thunderstorm was located near North Bend
State Park, or 7 miles northwest of Harrisville, moving east at 30
mph.

Locations impacted include...
Harrisville, St. Marys, Pennsboro, Belmont, West Union, North Bend
State Park, Newport, Ellenboro, Cairo, Pullman, Alma, Maxwell,
Schultz, Mountain, Lima, Hebron, Pike, Berea, Highland and Greenwood.

This includes Route 50 in West Virginia between mile markers 19 and
56.

Torrential rainfall is also occurring with this storm, with up to an
inch of rain in a short period of time. This may cause localized
flooding. Do not drive your vehicle through flooded roadways.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3948 8071 3911 8074 3917 8132 3918 8130
      3918 8131 3917 8134 3917 8137 3939 8135
TIME...MOT...LOC 1558Z 267DEG 27KT 3929 8113

21

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 10:49 AM EDTSpecial Weather StatementRLXMason56 min
Jul 11, 11:34 AM EDTSpecial Weather StatementRLXPleasants, Ritchie, Wood26 min
Jul 11, 12:00 PM EDTSpecial Weather StatementRLXPleasants, Ritchie45 min
Jul 11, 12:34 PM EDTSpecial Weather StatementRLXGilmer, Wirt41 min
Jul 11, 12:35 PM EDTFlash Flood WatchRLXBarbour, Harrison, Lewis, Pocahontas, Randolph, Taylor and 2 more7 hr
Jul 11, 1:22 PM EDTSpecial Weather StatementRLXKanawha38 min
Jul 11, 1:41 PM EDTSpecial Weather StatementRLXPocahontas, Randolph64 min
Jul 11, 1:46 PM EDTSpecial Weather StatementRLXPocahontas, Randolph59 min
Jul 11, 1:53 PM EDTSpecial Weather StatementRLXBraxton, Lewis, Upshur, Webster52 min
Jul 11, 2:24 PM EDTFlash Flood WarningRLXPocahontas3 hr
Jul 11, 2:29 PM EDTFlash Flood WarningRLXBraxton, Lewis, Randolph, Upshur, Webster3 hr
Jul 11, 2:29 PM EDTSpecial Weather StatementRLXBarbour, Taylor31 min
Jul 11, 2:40 PM EDTFlash Flood WarningRLXBarbour, Randolph2 hr
Jul 11, 7:31 PM EDTSpecial Weather StatementRLXTyler29 min
Jul 11, 7:35 PM EDTSpecial Weather StatementRLXPleasants, Wood55 min
Jul 11, 7:48 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Taylor27 min

Nearby

Flash Flood Warnings in West Virginia, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.